MathSciNet Relay Station
MathSciNet bibliographic data
MR778785 57R30 (57R22 58H10)
Almeida, Rui; Molino, Pierre Suites d'Atiyah et feuilletages transversalement complets. (French) [Atiyah sequences and transversally complete foliations] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 1, 13–15.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement